# SDR C2XA10RI007

- Difficulty date: January 6, 2010
- Submitted: January 21, 2010
- Operation: Air carrier
- Aircraft: N12122
- Make and model: Emb EMB-145XR
- Aircraft serial: 145684
- Aircraft time: 19,871 hours, 10,572 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 2279 - EWR - FLIGHT CREW REPORTED ON THE GROUND IN EWR, DURING APU START, SMELL OF FUEL COMING OUT OF THE PACKS.  EWR MX PERFORMED OPERATIONAL CHECK OF APU AND COULD NOT DUPLICATE THE SMELL.  ACFT WAS APPROVED TO RETURN TO SERVICE.
